# SDR ASAA2018010223077

- Difficulty date: January 2, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 42,190 hours, 12,652 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G028
- Condition: Faulty
- Location: Hf Comm
- Part time: 34,725 hours, 10,359 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT TIMES WHILE IN ETOPS AIRSPACE, HF 1 RADIO WOULD NOT BREAK SQUELCH WITH ANY PUSH-TO-TALK BUTTON. OTHER TIMES IT WORKED FINE AND WE WERE ABLE TO COMMUNICATE. GROUNDED - YES. VERIFIED FAULT, R&R 1 HF TRANSCEIVER IAW AMM 23-11-21-400-801. GROUND OPS CHECK NORMAL PER SYSTEM TEST. REF AMM 23-11-00-730-801. AIRCRAFT OK FOR SERVICE.
